MAUDE Adverse Event Report: INARI MEDICAL FLOWTRIEVER ASPIRATION GUIDE CATHETHER; EMBOLECTOMY CATHETER

INARI MEDICAL FLOWTRIEVER ASPIRATION GUIDE CATHETHER; EMBOLECTOMY CATHETER
Model Number 21-101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 07/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was discarded by the user and was not available for evaluation.The device history records were reviewed for this manufacturing lot and there were no anomalies, discrepancies, or non-conformances.There was no report of a device malfunction.Manufacturer reference #: (b)(4).
 
Event or Problem Description
The flowtriever procedure went very well.The inari aspiration guide catheter, 21-101, was inserted through a pre-placed 22 fr gore dryseal introducer sheath.Small (10-101) and a medium (10-102) flowtriever catheters were used on the left pulmonary artery to remove clot.At the end of the procedure, the sheath was pulled and a cath lab tech held pressure at the groin.When the patient left the cath lab the access site was clean and dry.Three days after discharge the patient reported swelling at the access site and returned to the hospital.Due to the hematoma that formed, the decision was made to surgically close the access site.

Brand Name
FLOWTRIEVER ASPIRATION GUIDE CATHETHER
Common Device Name
EMBOLECTOMY CATHETER
Manufacturer (Section D)
INARI MEDICAL
9272 jeronimo road
suite 124
irvine CA 92618
MDR Report Key6806535
Report Number3011525976-2017-00001
Device Sequence Number13699392
Product Code DXE
UDI-Device Identifier00850291007079
UDI-Public00850291007079
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162970
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date12/01/2017
Device Model Number21-101
Device Catalogue Number21-101
Device Lot Number16120001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2017
Initial Report FDA Received Date08/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight68